# SDR MALA040571

- Difficulty date: September 13, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 17,752 hours, 19,699 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION AT 25,000 FT DESCENDED TO 10,000 FT NOTE CABIN ALTITUDE FOLLOWED TO -1.  FOUND C/B G7 POPPED.  RESET, SWITCHED TO MANUAL MODE, FOUND IT CONTROLLED PRESSURIZATION SYSTEM.  MAINTENANCE REPLACED PRESSURIZATION CONTROL UNIT.
